# SDR SWAA2016092608087

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 810000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY FLOOR PHOTOLUMINESCENT STRIP ESCAPE HATCH DAMAGED.  R & R PHOTOLUMINESCENT STRIP IAW AMM.
